I can't play the game without getting a headache now


#1

The new backgrounds and color scheme of the board blend everything together in dark colors. I’ve played about 5 matches and I had to turn it off. My eyes hurt because everything blends together. I like the new ui except for the game boards. I don’t know if I can do this.


#2

I am not a doctor, but if it is making you physically ill, most definitely take a break.

I suspect things will be made right again, but it’ll take a whole new patch for that, and especially now that everyone is behind the long pole of Console, we’re likely stuck with what we’ve got for a month at least. In the meantime, don’t hurt yourself playing a video game.


#3

Same exact issue here. Eyestrain is really bad.
Some of it is causes by the new high contrast art work in the GUI.
Other issues are a lack of contrast forgot thickness in the game play portion.


#4

Experiencing eyestrain also. Hope they can figure it out soon. I play this game to relax. The stats on the cards in battle are really hard to see and that makes strategy harder to accomplish.


#5

Add me to the list :face_with_head_bandage:


#6

i loose my concentration
on the new board :frowning:


#7

Agree. My favorite game suddenly became a game I don’t want to play. First I thought I would get used to it, but I can’t. It’s not like I’m not open to change. But this new look just ruined the game for me.


#8

This is why I like this update. I used to play 10h / day, now I can only play about 2h / day since my eyes hurt. Thanks devs for giving me 8h / day of my life back!


#9

This is exactly what I thought. I was playing way too much and now I have a very good reason to stop.


#10

Well I cannot play more than a few minutes, so unless they change this back i will have to quit sadly.


#11

You heard Lyya… Everyone seek medical advice before playing this game!


#12

I think the devs need it @sinirli so their heads are checked for thinking this UI was a great thing to implement.


#13

Same here, making me physically sick to my stomach.


#14

Glad you put this thread up. I thought I’d be the only one having these issues. Very harsh on my eyes.

I’ll have to see if I can adjust the colors on my cell phone to calm them down a bit. Perhaps turning on the orange shift evening mode will help, but I haven’t explored it yet.


#15

I normally don’t need glasses for everyday use, but sheesh, after a full round of guild wars my eyes are going blurry, I’m starting to get a headache, and I’m about ready to give it away.

As fun as GoW has been nothing is worth these kinds of ill effects.


#16

hope the old UI is back at sunday so I can do all the stuff.


#17

bad bad bad UI on board, pls fix them!


#18

I spended money to get vip lvl6 I think… so feels bad to quit, but atleast I have time for other things if they wont fix this.


#19

cant i delete my posts?


#20

@Lyya
There’s so many people starting new threads saying the same thing. Mainly about the crappy new ui. Is there any chance of a forum tidy up, or is it best to let the devs see the shitstorm when they get a chance?